# SDR DLM90080233

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99530629
- Part serial: 88871
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT STATION 1486 LEFT OF LONGERON 1 SHEAR TIE CRACKED.  REMOVED AND REPLACED SHEAR TIE, IAW MD90 SRM 51-10-05 AND 51-30-05.
